It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


Jen,
In reference to your 9-30-03 posting, I've been on Restasis since mid August. It doesn't feel soothing or comfortable when I apply it and for about 15 minutes afterwards. I don't know if the drop is causing any more tears. The irritation is not as intense as it was five, four, or even three months ago; but as I said before, I still have the irritation.
That "tender" spot under my lid bothers me the most when I try to take a short nap during the day. I don't know why that is. When my eye is irritated during the day, I guess it's only natural that I will notice it when my eyelid is closed.
I hope I get this under control soon....
RB





All times are GMT -7. The time now is 10:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!